Jump to content
Important Survey - Please Participate ×

Bloating and Water Retention


[La...]

Recommended Posts

Hi all, going on 9 months off 10 years of daily Ativan 2 mg and am doing a little better every day with the exception of stomach bloating and puffiness. My stomach and chest seem swollen and I look puffy and gross. No matter what I eat or how much I exercise, I can't seem to get rid of it. Even more frustrating is that weight seems to stick lik glue too. Any ideas on what could be causing this and suggestions on how to feel and look better? Thx!
Link to comment
Share on other sites

You will most likely get a lot of replies on this one.  I first started to obsess over and over about my "jiggliness" in the belly region.  It seems like there is a layer of puffy flesh and under that is whet seemed to me either ascites or just a flaby belly.  It seems to want to go in different directions that i did.  If i stopped to suddenly or turned direction too fast it always let me know it was down there.

 

I am approaching 48 years of age and everyone tells me that its typical body fat for a man of my age.  Well I eat pretty good and I sghould not be gaining this much fat.  So I think I may be developing ascites.  I do have reason to be concerned, I did a lot of this to my body over the last 30 years.  twelve of which was drinking heavy on a lot of pain killers loaded with APAP.  (Tylenol) 

 

Now I have also stopped taking opiates also and now I see how similar both withdrawal prcesses feel,  I am looking to that for the cause. 

 

I know I get a bit off track and it may be hard to follow.  Yes, this is a very common symptom.  Many members have a benzo belly which is bloating on a mega scale.  I never did get really bloated, but I have just what you are describing.  It went a way for about a year, then I began another downward spiral.

 

My second ct just about six months ago.  Kindled for about a year after seven years daily xanax.  Now I am tackling the opiates and from what i understand it is enhancing my last benzo ct.

 

As I speak, and actually as i read your post I was poking and grabbing my lower belly still in state of baffling wonder.  It sways back and forth a bit and protrudes when I relax my abdominal muscles.  It has very little viscosity.  Hoping its fat rather than fluid.

 

 

Link to comment
Share on other sites

Thanks for the reply wornout! Isn't it frustrating? What actually makes me most upset is that no one seems to know what's actually causing it or why! Gastro doc said I have visceral hypersensitivity and recommended Nortriptyline. I tried one dose and was up all night so I stopped taking it. If anyone has had success with it, I'll try again. I hear ya on thinking issues. My brain is off big time and it doesn't help I drank wine last night. Big mistake! I can't handle alcohol anymore and I used to be the frat keg stand type of guy before all of this. So horrible.
Link to comment
Share on other sites

Did you happen to experience chest growth too? I suddenly have man boobs which makes me really self conscious. I'm certain my hormones are way off balance.
Link to comment
Share on other sites

I did not have any actual growth or gyneconastia ? / ?,  anyway but i did notice that they looked like an A cup size.  I was 44 years old with itty bitty titty.  I lost a lot of muscle right off the bat and my once ripped torso was sagging.  Wait, that was in my twenties.  Im not sure about your build and tone bewfore your ct, but I was pretty stocked full of muscle although I was a good 50/60 lbs overweight.  Inside the first month i dropped 40 pounds of my beer belly and about 20 percent muscle mass.  The before and after blew people away. 

 

Join the club if you too are obbsesing over worst case scenarios.  "Shit my liver is shot, gonna die in a month."  That was my mind set for many months.  A year later I was getting stronger and back to work.  Sadly almost four years later I got more liver worries.  Actually I remeber it started hurting a bit in 2006 as I peaked my vicodin-beer combo consumption. 

 

Anyhoo, alive and kickin.  Running on vapors most likely.  My insides sputter all the time. 

Link to comment
Share on other sites

×
×
  • Create New...